# SDR AU961077

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3244 · Tire
- Part: Tyre
- Condition: Damaged
- Location: Lg Wheel/Brake S
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING LANDING GEAR LEFT FORWARD TYRE (7F) DAMAGED - LARGE GASH EVIDENT IN SIDEWALL
